# SDR 2008UALA02387

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED AT FS 1440-1460 RBL 64-60.  MAJOR REPAIR ACCOMPLISHED: REMOVED SUPPORT. FABRICATED AND INSTALLED.
